The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.261 NO.1 / 1997 )
home Nonnegative Solutions of Algebraic Riccati Equtions
Pages 317-352
H. Langer, A. C. M. Ran, D. Temme,
home Determinants of Matrices of the Conference Type
Pages 275-292
Frans Bussemaker, Irving Kaplansky, Brendan McKay, Jacob Seidel,
home A Note on Properties of Condition Numbers
Pages 269-273
Clovis C. Gonzaga, Hugo J. Lara,
home Mappings of Latin Squares
Pages 251-268
Arthur O. Pittenger,
home A Note on the Characteristic Equation in the Max-Plus Algebra
Pages 237-250
Bart De Schutter, Bart De Moor,
home Doubly Diagonally Dominant Matrices
Pages 221-235
Bishan Li, M. J. Tsatsomeros,
home Vector Majorization via Nonnegative Definite Doubly Stochastic Matrices of Maximum Rank
Pages 187-194
Chi Song Wong, Hua Cheng,
home Improved Bound for Rank Revealing LU Factorizations
Pages 173-186
Tsung-Min Hwang, Wen-Wei Lin, Daniel Pierce,
home Similarity Classes of Affine Maps
Pages 155-165
Luc Tartar, Arieh Yakir,
home Nonnegative Idempotent Matrices and the Minus Partial Order
Pages 143-154
R. B. Bapat, S. K. Jain, L. E. Snyder,
home Polar Decomposition in Finite Dimensional Indefinite Scalar Product Spaces: General Theory
Pages 91-141
Yuri Bolshakov, Cornelis V. M. van der Mee, Andre C. M. Ran, Boris Reichstein, Boris Reichstein, Lei,
home Displacement-Structure Approach to Polynomial Vandermonde and Related Matrices
Pages 49-90
Thomas Kailath, Vadim Olshevsky,
home Vector Majorization via Nonnegative Definite Doubly Stochastic Matrices of Maximum Rank
Pages 187-194
Chi Song Wong, Hua Cheng,
home Improved Bound for Rank Revealing LU Factorizations
Pages 173-186
Tsung-Min Hwang, Wen-Wei Lin, Daniel Pierce,
home Jordan Structures of Upper Equivalent Matrices
Pages 167-172
Mark Krupnik,
home Similarity Classes of Affine Maps
Pages 155-165
Luc Tartar, Arieh Yakir,
home Jordan Structures of Upper Equivalent Matrices
Pages 167-172
Mark Krupnik,
home Hook Immanantal Inequalities for Laplacians of Tress
Pages 23-47
Onn Chan, T. K. Lam,
home A Theory of Pseudoskeleton Approximations
Pages 1-21
S. A. Goreinov, E. E. Tyrtyshnikov, N. L. Zamarashkin,
home Displacement-Structure Approach to Polynomial Vandermonde and Related Matrices
Pages 49-90
Thomas Kailath, Vadim Olshevsky,